# SDR FDEA200812155166

- Difficulty date: December 15, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192220251
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN SEAT TRACK IS WORN BEWTEEN FRAME 50 AND FRAME 51 RBL 18.  REMOVED & REPLACED SEAT TRACK SECTION DUE TO BEING OUT OF LIMITS IAW SRM 53-10-6.  INSTALLED NEW SEAT TRACK RAIL P/N A5381192220251; PO 644457.1 IAW SRM 51-72-10;  PG 1.
